MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Codes Migration or Expulsion of Device (1395); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29 mm navitor valve was chosen for implant using a large flexnav delivery system.During procedure, at 80% the valve seems to be at normal implant depth but at the final release, the valve experienced a migration towards aorta.The aorta was an horizontal one.The valve seems to be released into the annulus but slowly move up after the releasing.An additional non-abbott valve was implanted.The migrated valve was snared to bring stability to the second implanted valve.The snared valve was not repositioned.The patient experienced no coronary artery occlusion.The physician mentioned the cause of migration was horizontal aorta.The patient was reported stable.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm navitor valve was chosen for implant using a large flexnav delivery system.During procedure, at 80% the valve seems to be at normal implant depth but at the final release, the valve experienced a migration towards aorta.The aorta was an horizontal one.The valve seems to be released into the annulus but slowly move up after the releasing.An additional non-abbott valve was implanted.The migrated valve was snared to bring stability to the second implanted valve.The snared valve was not repositioned.The patient experienced no coronary artery occlusion.The physician mentioned the cause of migration was horizontal aorta.The patient was reported stable.
 
Additional Manufacturer Narrative
An event of the valve migrating after implant was reported.It was indicated that the valve was released experienced a migration towards aorta.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported valve migration could not be conclusively determined.It is possible patient or procedural condition contributed to the reported event.However, this cannot be confirmed.The reported unexpected medical intervention and surgical intervention were a result of case-specific circumstances as snaring of device and another valve was implanted (valve-in-valve).There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21950276
Report Number2135147-2025-02325
Device Sequence Number8548039
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)261015
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number10066003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LARGE FLEXNAV DELIVERY SYSTEM, FNAV-DS-LG, LOT NUM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown